If it's Winny well, it happens. If it is something else that didn't give you pain the first 4 times then there must have been something that made this encounter somewhat unsanitary. There are other drugs like test prop. that will cause soreness but I think you would have felt it on your first dose. There is also some Mexican garbage out there called Testoprim-D that is horrible, but I doubt that is what you have.
You can take 2 advil every 4 hours for a day or 2 without a problem, I would suggest that you do. Does it feel hot? Hot is most likely an infection; more experienced guys than me may have some better ideas for you but load up on the anti-inflamatories like I said.
it was a cypionate 1ml of 250mg. it doesnt feel hot, this isnt my first shot of cyp from this vial. im not to worried about it being unsanitary because i sterilze everything more than once (swap the vial, swap the glute, inject, pull out, swap glute with a new alcohol swap). it must be the way i injected i bled more than usual.
Sometimes if you move the needle around too much this can happen. Also, you said it bled a little bit. That means you may have hit a capillary or something. It's probably nothing to worry about.
I've used Zyflamend when I had a little problem like this and it seemed to work. It could have just been time and rest but I felt it sped up the recovery.
If it get significantly worse or starts to look bad then go to a doc.
Yeh, as long as you don't develop a small lump that grows into a large lump all will be good in a couple of days.
DB's assessment is probably pretty accurate since you bled a lot; sometimes you inadvertently move the needle around which is obviously not good. One thing I've also found that helps me from being sore is post-injection I place the alcohol swab over and press firmly for 30 seconds or more without massaging; massaging seems to cause some soreness with me...just a thought.
Did you bleed WHEN you injected? If so, you hit a blood vessel and should start over when that happen. I know, it sucks when that happens. I've started to get a nurse-friend (she's hotter than hell too ) to inject me, for all the obvious reasons. She's pretty good and pain is very minimal.
I hope it turns out well for you.
ok now im alot better, i woke up and its down to the regular soreness the way it should be. and no it wasnt bleeding as i was injecting. im just glad its alot better cuz i gotta do legs tonite was woundering how the hell i could possibly do it earlier.
i use testoprim and it's not bad, unless your a pussy. i get a small welt, maybe egg size on my injection site(i'm on my second injection). no problem walking, sitting, or pain. just a little pain like a bruise if you push on it. after three days it was gone.
Egg size? For real? Dude, that doesn't sound good at all. I mean, if you can handle it then it's probably fine, but I get no such reaction from any of the gear I use.
when i say egg sized, i dont mean like an egg sitting on my ass. it's more like the shape of an egg, but not really puffy enough to see, but i can feel it. it only hurts if i push my finger into it, just like the depo test i use for hrt.
i think the fact that i shoot it right into the same spot my pants sit on causes the swelling. only after wearing a belt did the swelling come into play, it took until the following day to notice it.
Dood, I totally thought you were being sarcastic when you called me a pussy...Lol, atta boy...enjoy your cycle!
LMAO...yeh, I'm just a pussy. Talk to me after 12 weeks of it along with flu like symptoms you jack off. You need to inject it every 3 days too; were you aware of that tough guy? Goose egg on one cheek, goose egg on the other...great gear.
My hope was that you were being sarcastic. My point of even posting that as a reference is that it is not a pleasant cycle...it is garbage gear...period; you just confirmed it too; do you even realize that hardcore? You r the man, thanks for your input and enjoy your cycle...fuckin idiot. Getting in people's grill so you can defend your garbage gear is real bright...what were you thinking?
it doesnt hurt, so that must mean you are a whiny little bitch. it's ok, not everybody can handle minor pain, i'm suprised you run any cycles pussy douche bag. i wasnt defending testoprim. in fact, had i not bought gotten caught on my return run with new gear(sust 250) i wouldnt use the testoprim but it's all i have left and i'm not gonna trash it.
as far as quality, i have never heard anything bad about it. i've read a few positive notes on quality,the only bad turns out to be just a lot of pussies who cant handle a tiny bit of discomfort.man up sissy, and shut the fuck up.
ok how the fuck did this happen, im sorry for even making this thread. why cant we all just get along...
Sorry about your thread juice...I'm done.